Question

I used to have a very clear skin till i hit 28 which is last year.
since that day and my acne is getting worse and worse.
i have tried all sort of medications and recently (20 days) started

Ro Accutane!


My derm told me that i will experience more acne coming out once i use the

accutane for at least 4 to 6 weeks but i what happend is flare up around my

jaw lines and freaky pimples with white heads started appearing all over my

face… now he puts me on steroids (predinsone) saying that it will calm the

flare up and ease the irritated skin.
its been 5 days now and i have not seen any imporvement!!
i cant wash my face or touch it from the pain..
i just want to know if this combination of accutane and cortisone is effective?
would i be able to get rid of my acne and gain my old skin back?!!
i’m not using any lotions or cleansers or anything just a gentle moisturaizer

for my face when its so dry and itchy!

Answer

your problem is consider late onset acne

some doctors used spironolactone for this cases as it is one of the best choice

in this case with wmen and over 25 and sometimes with other topical acne

care cream

so consult your dermatologist for this

and check your gynacologist for menstural period

/div rel=